# SDR IXXA20170412217

- Difficulty date: March 23, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 676-696
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 11L CRACKED ON END AFT OF BS 676 AT SPLICE. REMOVED AND REPLACED THE STRINGER IAW SRM 53-00-03, REPAIR 1, TYPE 1, REV 123.
